# SDR SWAA2021042966558

- Difficulty date: April 5, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 360 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OF FUSELAGE SKIN BS 360 + 2; 1.5' ABOVE 17L / THE DAMAGE WAS REPAIRED PER ATS ER 21-01672 REV IR AND SWA EA 21-153-01120 REV IR. REFER TO NRC U299215 FOR TRACKING
